# SDR AALA20120425005

- Difficulty date: April 25, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 36,520 hours, 14,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM STATIONS 312 TO 328 CRACKED AT CLIPNUT HOLE.  INSTALLED NEW INTERCOSTAL BETWEEN STATION 312 AND LEFT BUTTLINE 47 PER AARD 51-00-05-1.
